# SDR A6WA201140858

- Difficulty date: September 17, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 19,525 hours, 18,753 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR REQURIES EXCESSIVE FORCE TO OPEN FROM INSIDE.  CANNOT OPEN FROM OUTSIDE.    PERFORMED FUNCTION TEST OF SERVICE DOOR IAW AMM 52-41-00.  OPS CHECKED BAD.  PERFORMED ADJUSTMENT OF SERVICE DOOR IAW AMM 52-41-00.  OPS CHECKED BAD.  DOOR BUT BACK TO ORIGINAL POSITION BEFORE WORK WAS PERFORMED.  REF 224592/4 FOR MEL.
